Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Continuous cough. Blood test done, urine test shows albumin. Causes for cough?

i m suffering from continous cough doctor suggested me a blood test ...and the report was like..E.S.R: hour A.E.C:230/cumm rapid test for M.P :-ve widal test: 0 1 in 40 dilution AH 1 in 20 dilution :BH 1 in 20 dilution... Urine test: albumin:traces now wat was my prob????
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
,   ,  
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

You have not mentioned how long!
An X-ray chest and sinuses will help to show any cause.
Raised ESR and trace albumin may be from infection - repeat after a fortnight. Eosinophil count should also be repeated then.
Anti-histamine (like levocetrizine) and cough suppressants (like dextromethorphan or codeine) can help in the meantime. They are available alone and in combinations and your treating doctor may prescribe appropriately.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor